# SDR 2021FA0000116

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M08201IND01
- Part serial: 9212S206
- Condition: Separated
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN APRIL 2021 AN AIR CARRIER OBSERVED A RETREAD SEPARATED FROM ITS CASING AFTER AN ASSEMBLY TEST PROCEDURE ON ONE (1) RETREADED TIRE FROM OUR REPAIR STATION.  A REVIEW OF THIS TIRE'S MANUFACTURING RECORD FOUND THAT AN OPERATOR AT THE REPAIR STATION RELEASED A TIRE WITH AN UNACCEPTABLE SHEAROGRAPHY RESULT.  FURTHER REVIEWS OF THIS OPERATOR'S MANUFACTURING RECORDS SHOWED THREE (3) MORE TIRES RELEASED WITH UNACCEPTABLE SHEAROGRAPHY RESULTS.  A FULL REVIEW OF ALL THE MANUFACTURING RECORDS OF THIS OPERATOR AT THE REPAIR STATION IS UNDERWAY.
